# SDR CA000128002

- Difficulty date: January 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 716988
- Condition: Failed
- Location: Hyd System
- Part time: 8,939 hours, 7,986 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) UNUSUAL NOISE AND VIBRATION NOTED DURING FLIGHT. INVESTIGATION REVEALED A FAILED NR 3 EDP. PUMP REPLACED.
